Methods and Applications of Analysis

Volume 23 (2016)

Number 2

On some new Bailey pairs and new expansions for some mock theta functions

Pages: 205 – 214

DOI: http://dx.doi.org/10.4310/MAA.2016.v23.n2.a4

Author

Alexander E. Patkowski

Abstract

In this paper we offer some new identities associated with mock theta functions and establish new Bailey pairs related to indefinite quadratic forms. We believe our proof is instructive use of changing base of Bailey pairs, and offers new information on some Bailey pairs that have proven important in the study of Mock theta functions.

Keywords

mock theta functions, Bailey pairs, $q$-series

2010 Mathematics Subject Classification

Primary 33D15. Secondary 11F37.

Full Text (PDF format)